Hokkaido Mathematical Journal

No.2

LÓPEZ Rafael,
Hypersurfaces with constant mean curvature in hyperbolic space
Hokkaido Mathematical Journal, 29 (2000) pp.229-245
ABDULLAH Saleh,
Solvability of convolution equations in ðLp
Hokkaido Mathematical Journal, 29 (2000) pp.247-254
DANCHEV Peter,
Modular group algebras of coproducts of countable abelian groups
Hokkaido Mathematical Journal, 29 (2000) pp.255-262
SASAKI Hiroki,
Mod p cohomology algebras of finite groups with extraspecial Sylow p-subgroups
Hokkaido Mathematical Journal, 29 (2000) pp.263-302
NAKAMURA Akihiro,
On the excess of a sequence of exponentials with perturbations at some subsequences of integers
Hokkaido Mathematical Journal, 29 (2000) pp.303-313
D'ANCONA Piero, DI Mariagrazia,
An abstract degenerate hyperbolic equation with application to mixed problems
Hokkaido Mathematical Journal, 29 (2000) pp.315-328
KITA Kaoyasu,
$L^{p}-L^{q}$ asymptotic behaviors of the solutions to the perturbed Schr\"{o}dinger equations
Hokkaido Mathematical Journal, 29 (2000) pp.329-339
BIVIÀ C., NUÑO J.J.,
Multiplicity of iterated Jacobian extensions of weighted homogeneous map germs
Hokkaido Mathematical Journal, 29 (2000) pp.341-368
OKABE Yasunori, MATSUURA Masaya,
On the theory of KM2O-Langevin equations for stationary flows (3): extension theorem
Hokkaido Mathematical Journal, 29 (2000) pp.369-382
ALUTHGE Ariyadasa, WANG Derming,
Putnam's theorems for ω-hyponormal operators
Hokkaido Mathematical Journal, 29 (2000) pp.383-389
ABE Seiichi, IIYORI Nobuo,
A generalization of prime graphs of finite groups
Hokkaido Mathematical Journal, 29 (2000) pp.391-407
YONEDA Rikio,
Characterizations of Bloch space and Besov spaces by oscillations
Hokkaido Mathematical Journal, 29 (2000) pp.409-451